# SDR ULXR2017112900001

- Difficulty date: November 10, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 1,742 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 3G2810V00232
- Part serial: 159
- Condition: Leaking
- Location: Zone 100
- Part time: 1,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL LEAKING THROUGH SKIN.
